# SDR SWAA2022030766376

- Difficulty date: February 1, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL STIFFENER ANGLE ON B.S. 663 LOWER COMPOSITE BULKHEAD AT L.B.L. 27; W.L. 150; ON AFT SIDE. / [01] REMOVED VERTICAL STIFFENER ANGLE BS663 LBL27 WL150-WL163 ON AFT SIDE OF LOWER COMPOSITE BLKHD IAW SRM 51-40-02.;[02] LOCATED; DRILLED; AND DEBURRED NEW VERTICAL STIFFENER ANGLE BS663 LBL27 WL150-WL163 IAW SRM 51-40-05 AND DWG #111A1000.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] INSTALLED NEW VERTICAL STIFFENER ANGLE BS663 LBL27 WL150-WL163 IAW SRM 51-40-02 AND DWG #111A1000.;[05] VERIFIED CORRECTIVE ACTION #4;[06] VERIFIED TASK COMPLETE
